Applied Mathematics

Vol.2 No.3(2011), Paper ID 4399, 5 pages

DOI:10.4236/am.2011.23040

 

The Traveling Wave Solutions for Some Nonlinear PDEs in Mathematical Physics

 

Khaled A. Gepreel, Saleh Omran, Sayed K. Elagan

 

 

Copyright © 2011 Khaled A. Gepreel, Saleh Omran, Sayed K. Elagan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Gepreel, K. , Omran, S. and Elagan, S. (2011) The Traveling Wave Solutions for Some Nonlinear PDEs in Mathematical Physics. Applied Mathematics, 2, 343-347. doi: 10.4236/am.2011.23040.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.